About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 626547, 10 pages
http://dx.doi.org/10.1155/2012/626547
Research Article

Strong Convergence of Parallel Iterative Algorithm with Mean Errors for Two Finite Families of Ćirić Quasi-Contractive Operators

Institute of Applied Mathematics and Department of Mathematics, Hangzhou Normal University, Zhejiang, Hangzhou 310036, China

Received 23 June 2012; Revised 19 August 2012; Accepted 21 August 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Feng Gu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feng Gu, “Strong Convergence of Parallel Iterative Algorithm with Mean Errors for Two Finite Families of Ćirić Quasi-Contractive Operators,” Abstract and Applied Analysis, vol. 2012, Article ID 626547, 10 pages, 2012. doi:10.1155/2012/626547